# SDR LR7A2020100502406

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Dented
- Location: Lt Wing
- Component: Outer Wing, Lkheed
- Component part number: 330815011
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK WHILE PERFORMING OTHER MAINTENANCE, FOUND THE LT OUTBOARD WING LOWER SURFACE PANEL DENTED AT OWS545-558L DENTED AND SCRATCHED.  REPAIRED IAW LAC MEA 382-57-19-12.  NR 2600.
